Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had a quartazone injection, unable to sleep. Side effect?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I had a quartazone injection today. I am unable to sleep tonight, Is this a side effect from the injection. Injection was in my knee
Posted Wed, 9 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 30 minutes later
Brief Answer:
Common side effect known as cortisone flare.

Detailed Answer:

It seems your pain get worse after the injection into knee. That might be the cause that you are unable to sleep. This is the most common side effect known as cortisone flare. It can cause a brief period of pain worse than before the shot.
Do not worry,this usually lasts a day or two and is best treated by icing the injected area.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor